Aa
Aa
A
A
A
Close
Avatar universal

Feeling yucky!!

I feel pretty yucky right now. I have been trying to get this medicine right. now I feel worse. I have such a bad headache and my chest hurts. My eyes burn. Just wanted to share with others that understand. I think I am hyper now but who knows anymore. I just cant keep up. I just want to lay down and not get back up.
2 Responses
Sort by: Helpful Oldest Newest
393685 tn?1425812522
Sorry . it will get better.

When are you seeing your doc next? and when you visit him - what will you be doing at the appontment?
Helpful - 0
Avatar universal
I went to the doc on the 6th and they said to get a blood test in a couple weeks to see how the meds are doing since my tsh was 2.3 now. then set an appointment for 6 months. that was my endo. I was taking 75 mcg then put on 88 I went from a Tsh of 9 to 2.3 in two weeks. I went back to 75 with 88 two days a week and I feel crappy.
Helpful - 0
Have an Answer?

You are reading content posted in the Thyroid Disorders Community

Top Thyroid Answerers
649848 tn?1534633700
FL
Avatar universal
MI
1756321 tn?1547095325
Queensland, Australia
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
We tapped the CDC for information on what you need to know about radiation exposure
Endocrinologist Mark Lupo, MD, answers 10 questions about thyroid disorders and how to treat them
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.